# SDR SWAA2018012919388

- Difficulty date: January 24, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 35,049 hours, 20,745 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 411A2212
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR THRESHOLD EMERGENCY EXIT LENS CRACKED.  R&R LIGHT ASSEMBLY IAW AMM.
